# SDR FDEA202503050332

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 57,604 hours, 9,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION  ON THE RH WING WBL 262 THEN FOUND HOLE #6 CRACK  IN   UPPER WING SKIN AS MARKED. RH WING WBL 262 UPPER SKIN #6 HOLE CRACK REPAIRED AS PER B777 SRM51-10-01-0G, 51-20-01-  0G, 51-20-05-0G,51-20-06-0G, 51-20-07-0G, 51-40-08-0G, 51-40-02-0G, 51-40-05-0G REV:47.5  AND EA   G-5730-T0382367 P1. TITLE:WING-PLATES AND SKINS-SB 777-57A0125-RH WING UPPR SKIN CRACK   REPAIR IN RIB BAY 10 TRAILING EDGE #6 HOLE * THIS EA DEVIATES FROM EO G-5710-E0376285,   REFER TO WRI:57306044 FOR WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
